Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS Lincoln, IL

April 2, 2014Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 2, 2014, 5:34 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2014, 5:34 PM CDT (22:34 UTC)
Expired
Apr 2, 2014, 6:15 PM CDT
In force
41 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WUUS53 KILX 022234
SVRILX
ILC033-079-022315-
/O.NEW.KILX.SV.W.0008.140402T2234Z-140402T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 615 PM CDT

* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHEELER...
  AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...ROBINSON...WILLOW HILL...OBLONG...EATON...ANNAPOLIS...
  HUTSONVILLE...PALESTINE...ROSE HILL...SAM PARR STATE PARK...HUNT
  CITY...YALE...BELLAIR...STOY...TRIMBLE...WEST YORK AND CRAWFORD
  COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3900 8758 3891 8833 3903 8837 3909 8836
      3917 8795 3918 8775 3917 8766 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3901 8756
TIME...MOT...LOC 2234Z 258DEG 36KT 3902 8823

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
3 follow-up statements
642 
WWUS53 KILX 022246
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT WED APR 2 2014

ILC033-079-022315-
/O.CON.KILX.SV.W.0008.000000T0000Z-140402T2315Z/
JASPER IL-CRAWFORD IL-
546 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CRAWFORD AND JASPER COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWTON...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROBINSON...WILLOW HILL...OBLONG...EATON...ANNAPOLIS...HUTSONVILLE...
PALESTINE...HUNT CITY...YALE...BELLAIR...STOY...TRIMBLE...CRAWFORD
COUNTY AIRPORT AND WEST YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3900 8758 3893 8821 3903 8827 3909 8826
      3917 8795 3918 8775 3917 8775 3917 8766
      3911 8763 3910 8761 3909 8762 3906 8757
      3901 8756
TIME...MOT...LOC 2246Z 258DEG 36KT 3901 8810

HAIL...1.00IN
WIND...60MPH

$$

SMITH
620 
WWUS53 KILX 022259
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT WED APR 2 2014

ILC033-079-022315-
/O.CON.KILX.SV.W.0008.000000T0000Z-140402T2315Z/
JASPER IL-CRAWFORD IL-
559 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CRAWFORD AND NORTHEASTERN JASPER COUNTIES UNTIL 615 PM CDT...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLOW HILL...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROBINSON...OBLONG...EATON...ANNAPOLIS...HUTSONVILLE...PALESTINE...
BELLAIR...STOY...TRIMBLE...CRAWFORD COUNTY AIRPORT AND WEST YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3900 8758 3898 8770 3895 8806 3902 8812
      3910 8810 3917 8795 3918 8775 3917 8775
      3917 8766 3914 8765 3910 8761 3909 8762
      3906 8757 3901 8756
TIME...MOT...LOC 2259Z 258DEG 36KT 3900 8796

HAIL...1.00IN
WIND...60MPH

$$

SMITH
394 
WWUS53 KILX 022315
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT WED APR 2 2014

ILC033-079-022323-
/O.EXP.KILX.SV.W.0008.000000T0000Z-140402T2315Z/
JASPER IL-CRAWFORD IL-
615 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD AND
NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM
AS IT TRACKS TOWARDS HUTSONVILLE AND TRIMBLE.

LAT...LON 3900 8758 3898 8770 3895 8806 3902 8812
      3910 8810 3917 8795 3918 8775 3917 8775
      3917 8766 3914 8765 3910 8761 3909 8762
      3906 8757 3901 8756
TIME...MOT...LOC 2313Z 258DEG 36KT 3903 8778

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:00 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 2, 3:00 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
300 PM CDT Wed Apr 2 2014

.DISCUSSION...
ISSUED 300 PM CDT Wed Apr 2 2014

Strong system pulling out of the Great Basin will dominate the
weather over the next 36+ hours as it moves across the Plains and
Great Lakes.

SHORT TERM...Tonight through Friday Morning

Developing surface system over southeast Colorado will push east and
then northeast over the next several days. A warm front extends
east from the low across extreme southern Illinois this afternoon.
Thunderstorms near the front have produced some severe weather
across Missouri and periods of heavy rain across southern Illinois
as far north as Effingham today. The weak wave leading the main
trough taking shape over the Rockies that brought this area of
rainfall will move east of the area this evening providing a lull
in rainfall. As the dynamics begin to increase and the surface
low pulls out into the plains late tonight precipitation should
redevelop along and north of the warm front and begin to push the
front northward across the state.

Best push northward of the warm sector will be on Thursday
morning. Storm motion suggests storms will move along the east-
west front. The stronger storms may be able to tap vorticity
along the front to bring a potential for supercells just north of
the warm front by midday into middle afternoon. Tornadoes appear
possible in this area along with large hail and damaging winds.

As the warm sector pushes north, models suggest capping for much
of the late afternoon into early evening. Breaks in clouds could
add to potential instability and locally break through cap
producing some widely scattered storms during the middle and late
afternoon. Any storms that do develop will likely be capable of
severe hail and winds.

The best chances for widespread severe weather will likely occur
with the cold front associated with the surface low expected
Thursday Night. Model suite from 12z are a bit slower with the
frontal passage, but with Low-level jet developing and the
resultant increase in shear, CAPE may not have to be very high to
produce severe weather along and ahead of the front from middle
evening into late Thursday night. Appears that storm mode will
begin as discrete cells over Missouri and Arkansas and eventually
eveolve into a QLCS by morning. The transition should occur as the
convection moves across the Mississippi with the main threat
changing from tornadoes and hail, to hail and wind by the time the
system reaches I-57 well after midnight.

With multiple rain periods, and precip water well over 1.25 inches
through much of the time, expected widespread 2-3 inch storm total rain
amounts.  Will keep current flood watch in effect through 12z Friday.

LONG TERM...Friday through Wednesday

Winds in wake of system will border on wind advisory criteria as
low intensifies across the western Great Lakes on Friday. With the
winds, cold advection, and mostly cloudy skies Friday will likely
seem more like early March than early April.

Temperatures should remain slightly below normal through the weekend.

Next system is expected to impact the forecast area beginning
Sunday Night and into Monday Night. Models are in agreement that
the storm track will be a bit further south as the bulk of the
energy is expected to come in the southern stream flow. At this
time it appears that we should remain on the cool side of this
system which will keep threat of severe weather minimal. However,
there is a potential for another round of heavy rain falling on
the saturated ground from our current rainfall event. This
situation will be watched closely.

Barker
&&

.AVIATION...
ISSUED 1227 PM CDT Wed Apr 2 2014

Tricky aviation forecast expected through the 18Z TAF valid time
across the central Illinois terminals. All of the forecast
guidance has been struggling mightily with respect to the
precipitation that is currently across parts of the area, and this
is having an associated impact on the cig/vsby forecast. If the
forecast is wrong at initialization, it gives low confidence to a
specific models's forecast or the duration of the period.

Current thinking is that this initial storm complex will track east
of the area by late this afternoon, then there will be a break in
the rainfall for a least a few hours. Additional development is
likely tonight as a low level jet traverses the area, and more
widespread development is likely for late tonight into Thursday
morning as a warm front lifts into the area.

Cigs/vsbys should gradually degrade to IFR as the periodic
showers/storms impact the area. These low end conditions are most
likely by tonight areawide. Once they develop, they should persist
until the warm front lifts north of most of the terminals, except
perhaps KPIA & KBMI.

Bak
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH from 7 PM CDT this evening through Friday morning
FOR ILZ042>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Apr 2, 3:07 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT WED APR 2 2014

ILZ027>031-037-038-040-031100-
KNOX-MARSHALL-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
307 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
WEATHER DISTURBANCE LIFTS NORTHWARD FROM MISSOURI AND SOUTHERN
ILLINOIS. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE...BUT SMALL HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM FRONT WILL CONTINUE TO LIFT INTO THE AREA THURSDAY WITH
SCATTERED THUNDERSTORMS CONTINUING. THEN A STRONG FRONTAL SYSTEM
WILL BRING WIDESPREAD THUNDERSTORMS THURSDAY NIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE
MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW
TORNADOES POSSIBLE.

WET WEATHER IS EXPECTED INTO FRIDAY...WITH 1 TO 3 INCHES OF RAIN
POSSIBLE FOR THE WEEK. THESE HEAVY RAINS MAY CAUSE FLOODING ON
SOME AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>057-061>063-066>068-071>073-031100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-
VERMILION-
307 PM CDT WED APR 2 2014

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
WEATHER DISTURBANCE LIFTS NORTHWARD FROM MISSOURI AND SOUTHERN
ILLINOIS. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE...BUT SMALL HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM FRONT WILL CONTINUE TO LIFT INTO THE AREA THURSDAY WITH
SCATTERED THUNDERSTORMS CONTINUING. THEN A STRONG FRONTAL SYSTEM
WILL BRING WIDESPREAD THUNDERSTORMS THURSDAY NIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE
MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW
TORNADOES POSSIBLE.

WET WEATHER IS EXPECTED INTO FRIDAY...WITH 2 TO 4 INCHES OF RAIN
POSSIBLE FOR THE WEEK. THESE HEAVY RAINS MAY CAUSE FLOODING ON
SOME AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ILZ036-041-031100-
FULTON-MASON-
307 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
WEATHER DISTURBANCE LIFTS NORTHWARD FROM MISSOURI AND SOUTHERN
ILLINOIS. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE...BUT SMALL HAIL IS POSSIBLE.

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AROUND
HAVANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM FRONT WILL CONTINUE TO LIFT INTO THE AREA THURSDAY WITH
SCATTERED THUNDERSTORMS CONTINUING. THEN A STRONG FRONTAL SYSTEM
WILL BRING WIDESPREAD THUNDERSTORMS THURSDAY NIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE
MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW
TORNADOES POSSIBLE.

WET WEATHER IS EXPECTED INTO FRIDAY...WITH 2 TO 4 INCHES OF RAIN
POSSIBLE FOR THE WEEK. THESE HEAVY RAINS MAY CAUSE FLOODING ON
SOME AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Apr 2, 5:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HEAVY RAIN       ALTAMONT                39.06N 88.75W
04/02/2014  M1.27 INCH       EFFINGHAM          IL   MESONET

            TOTAL RAINFALL SO FAR. SWOP REPORT

&&

SMITH
Local storm report, Apr 2, 5:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
04/02/2014  M1.10 INCH       CLAY               IL   MESONET

            TOTAL RAINFALL SINCE 0730 THIS MORNING. SWOP REPORT.

&&

SMITH
Special weather statement, Apr 2, 5:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT WED APR 2 2014

ILZ062-063-066>068-071-022300-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
514 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...NORTHERN
JASPER...NORTHWESTERN CRAWFORD...SOUTHEASTERN CUMBERLAND...
SOUTHEASTERN EFFINGHAM AND SOUTHWESTERN CLARK COUNTIES UNTIL 600 PM
CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WATSON...OR 10 MILES SOUTH OF EFFINGHAM...
MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DIETERICH...
  WHEELER...
  NEWTON...
  HIDALGO...
  WILLOW HILL...
  HAZEL DELL...

OTHER LOCATIONS AFFECTED INCLUDE...HEARTVILLE...ELLIOTSTOWN...
LATONA...GILA...SAM PARR STATE PARK AND ROSE HILL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3924 8795 3900 8786 3888 8857 3905 8863
TIME...MOT...LOC 2214Z 254DEG 28KT 3899 8849

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:03 AM CDTFlood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more48 hr
Apr 2, 3:41 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Apr 2, 5:14 PM CDTSpecial Weather StatementILXEffingham, Jasper46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.